Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 18, NWS Milwaukee, WI

June 2, 2020Fond du Lac County, Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 2, 2020, 8:27 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 63 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2020, 8:27 PM CDT (01:27 UTC)
Expired
Jun 2, 2020, 9:30 PM CDT
In force
63 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fond du Lac County, WI, Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 81 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 8:30 PM CDTTSTM WND DMG1 Ese Fond Du Lac, WILARGE TREE DOWN ACROSS A FENCE. TIME ESTIMATED FROM RADAR.
Jun 2, 8:30 PM CDTTSTM WND DMGMount Calvary, WIDOORS BLOWN OFF A BARN AND AN ATV THROWN 30 FEET. AREAS OF A ROOF BLOWN OFF A HOUSE AND BARN. TIME ESTIMATED FROM RADAR.
Jun 2, 8:30 PM CDTTSTM WND GST 601 Sse Fond Du Lac, WIPENNY SIZE HAIL AS WELL.
Jun 2, 8:35 PM CDTTSTM WND DMG2 Ne Malone, WISTORAGE SHED DESTROYED. TIME ESTIMATED BY RADAR.
Jun 2, 8:38 PM CDTTSTM WND GST 642 Wsw Fond Du Lac, WIFOND DU LAC AIRPORT ASOS MEASUREMENT.
Jun 2, 8:50 PM CDTTSTM WND DMG1 W Dundee, WISIGNIFICANT ROOF DAMAGE AT A BAR/RESTAURANT ALONG KETTLE MORAINE LAKE. SEVERAL BOAT DOCKS ALSO DESTROYED. TIME ESTIMATED FROM RADAR.
Jun 2, 8:56 PM CDTTSTM WND GST 712 Se Mount Calvary, WI.
Jun 2, 8:56 PM CDTTSTM WND GST 712 Se Mount Calvary, WI
Jun 2, 9:00 PM CDTTSTM WND DMGPlymouth, WIBARN KNOCKED DOWN BY WINDS. TIME ESTIMATED FROM RADAR.
Jun 2, 9:12 PM CDTTSTM WND DMG1 Ese Kohler, WILARGE AMERICAN FLAG AT ACUITY INSURANCE BUILDING WAS TORN UP BY STRONG WINDS. TIME ESTIMATED FROM RADAR.
Jun 2, 9:12 PM CDTTSTM WND GST 663 Nnw Sheboygan Falls, WISHEBOYGAN AIRPORT ASOS MEASUREMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 5:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2089 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2089 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2032 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

401 
WUUS53 KMKX 030127
SVRMKX
WIC039-117-030230-
/O.NEW.KMKX.SV.W.0018.200603T0127Z-200603T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
827 PM CDT Tue Jun 2 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Fond du Lac County in east central Wisconsin...
  Sheboygan County in east central Wisconsin...

* Until 930 PM CDT.

* At 826 PM CDT, severe thunderstorms were located along a line
  extending from near Camp Rokilio Scout Camp to 6 miles southwest of
  Oakfield, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sheboygan, Fond Du Lac, Plymouth, Sheboygan Falls, North Fond Du
  Lac, Howards Grove, Oostburg, Kohler, Cedar Grove, Campbellsport,
  Random Lake, Rosendale, Elkhart Lake, Southern Lake Winnebago,
  Taycheedah, Ashford, Greenbush, Eden, Mount Calvary and Cascade.

People attending Outdoor Testing at Prevea in Plymouth, and Outdoor
Testing at St. Nicholas in Sheboygan should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8770 4353 8779 4354 8780 4354 8840
      4373 8842 4379 8879 4390 8879 4389 8841
      4394 8840 4394 8817 4389 8816 4389 8772
      4382 8771 4379 8769
TIME...MOT...LOC 0126Z 280DEG 37KT 4396 8795 4360 8860 

HAIL...1.00IN
WIND...60MPH
 
$$

ROGERS
2 follow-up statements
397 
WWUS53 KMKX 030203
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
903 PM CDT Tue Jun 2 2020

WIC039-117-030230-
/O.CON.KMKX.SV.W.0018.000000T0000Z-200603T0230Z/
Fond du Lac WI-Sheboygan WI-
903 PM CDT Tue Jun 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN FOND DU LAC AND SHEBOYGAN COUNTIES...

At 902 PM CDT, severe thunderstorms were located along a line
extending from Howards Grove to West Bend, moving southeast at 45
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sheboygan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove,
Oostburg, Kohler, Cedar Grove, Campbellsport, Random Lake, Elkhart
Lake, Southern Lake Winnebago, Taycheedah, Ashford, Greenbush, Eden,
Mount Calvary, Cascade, Adell and Waldo.

People attending Outdoor Testing at Prevea in Plymouth, and Outdoor
Testing at St. Nicholas in Sheboygan should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8770 4354 8778 4355 8840 4389 8843
      4389 8840 4394 8840 4394 8817 4389 8816
      4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0202Z 298DEG 39KT 4382 8779 4343 8819 

HAIL...1.00IN
WIND...60MPH
 
$$

ROGERS
392 
WWUS53 KMKX 030219
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
919 PM CDT Tue Jun 2 2020

WIC039-030228-
/O.CAN.KMKX.SV.W.0018.000000T0000Z-200603T0230Z/
Fond du Lac WI-
919 PM CDT Tue Jun 2 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FOND DU LAC COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern and east central Wisconsin.

LAT...LON 4367 8770 4357 8777 4354 8778 4355 8816
      4389 8816 4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0218Z 270DEG 37KT 4380 8757 4341 8798 

$$

WIC117-030230-
/O.CON.KMKX.SV.W.0018.000000T0000Z-200603T0230Z/
Sheboygan WI-
919 PM CDT Tue Jun 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SHEBOYGAN COUNTY...

At 918 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Sheboygan to near Saukville,
moving east at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Random Lake, Elkhart Lake, Greenbush, Cascade,
Adell, Waldo, Glenbeulah, Haven, Silver Creek, Beechwood,
Johnsonville, Gibbsville and Batavia.

People attending Outdoor Testing at Prevea in Plymouth, and Outdoor
Testing at St. Nicholas in Sheboygan should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8770 4357 8777 4354 8778 4355 8816
      4389 8816 4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0218Z 270DEG 37KT 4380 8757 4341 8798 

HAIL...0.88IN
WIND...60MPH
 
$$

ROGERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:00 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 2, 7:00 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
700 PM CDT Tue Jun 2 2020

.UPDATE...

Thunderstorms fired quickly near Winona along an effective
frontal boundary and that is expanding east-southeastward. They
currently stretch from La Crosse to just north of Wautoma. large
hail and damaging winds are occurring with these storms. There is
over 3000 j/kg of MLCAPE and 35-40 kt of effective shear in this
area. Expect this cluster of storms to continue to slide southeast
early this evening and organize into a line. The outflow is racing
out ahead of it, and this could be a new trigger for storms to
fire, so we are watching this closely. The arrival timing is
earlier than previously anticipated. The meso models are running
at least two hours too slow. As for storm mode, we should see
several broken, multi-cell lines of thunderstorms track through
southern WI during the evening hours. The Severe Thunderstorm
Watch is in effect until midnight.

&&

.AVIATION(00Z TAFS)...

Thunderstorms are expected across most of south central and
southeast WI this evening. Additional showers and perhaps
thunderstorms could roll through the area overnight, but there is
less certainty on this occurring. Skies will gradually clear
Wednesday morning. VFR is expected during this period, although
ceilings and visibility may briefly drop to MVFR or lower during
storms.

&&

.PREV DISCUSSION... (Issued 308 PM CDT Tue Jun 2 2020)

SHORT TERM...

Tonight through Wednesday...Forecast Confidence: Medium to High.

Mostly clear skies and warm, moist air for southern Wisconsin
this afternoon. The clouds will return this evening ahead of the
cold front tonight. As the cold front moves through the region this
evening, there will be a complex of thunderstorms moving into
southern Wisconsin from the northwest. There is plenty of CAPE
available this evening, with the more conservative models
suggesting 2000 J/kg of MLCAPE. Mid level lapse rates are around 7
C/km, with higher values toward central Wisconsin. However, the
shear is not great. The bulk shear is parallel to the frontal
boundary this evening which will limit the development of strong,
long lasting rotating updrafts. Despite lacking in shear, there
is enough instability for southern Wisconsin for severe storms
this evening.

The main hazard concern this evening will be strong winds and
large hail. A tornado or two is not out of the question. The
storms are expected to develop in or propagate into the northwest
between 8 and 10 pm CDT, moving southeastward through the late
evening hours. After the initial round of storms, another round
of showers and storms is expected to linger through the early
morning hours Wednesday. The second round of showers and storms
will be weaker given the weaken instability.

By late Wednesday morning, the clouds will begin to clear and
mostly clear skies will return to southern Wisconsin. The bulk of
the day will be dry and light winds will allow a lake breeze to
develop. Temperatures are expected to climb back into the upper
70s to lower 80s.

LONG TERM...

Wednesday Night through Tuesday Morning...Forecast Confidence is
Moderate...

Relatively weak high pressure should keep us dry throughout much of
the day on Thursday, before a weak cold front moves through Thursday
night into Friday morning in association with a broad upper-level
shortwave and sfc low pressure system over south-central Canada.
With the front being fairly weak, rain appears light, with new QPF
between 0.25 to 0.5 inches. Through Friday night, the shortwave will
dive SE over the Great Lakes and drive the low pressure system away
from Wisconsin. A longwave trough will then amplify over the eastern
US during the weekend, leading to a pronounced ridge over the
central plains. This, coupled with north winds on Saturday morning,
will drive out murky dew points and lead to relatively sunny,
pleasant, and dry weather for much of Saturday and Sunday with temps
in the upper 70s to low 80s inland. Some pronounced lake breezes may
happen on Saturday and Sunday, keeping temps lower along the
lakeshore. The GFS does indicate some potential for a few showers in
SW Wisconsin as a nebulous warm front rises northward Sunday
afternoon. Right now uncertainty is too high to warrant raising
pops, as the ECMWF keeps us dry through the end of the long term
period.

AVIATION(18Z TAFS)...

VFR conditions will continue through the afternoon. Cloud cover
returns this evening ahead of the thunderstorms expected late this
evening through the overnight hours. There is a good chance that
a few of the storms will be severe, with damaging winds and large
hail being the main threats. A tornado or two will also be
possible. The storms with the greatest severe potential will
spread from the northwest through the southeast from 02Z - 05Z.
After the initial round of storms, rain showers and weaker
thunderstorms will continue to linger through early morning hours
Wednesday. Lower ceilings and visibilites will be possible with
the storms.

MARINE...

A low pressure system will be passing just to the north of Lake
Superior today. The low pressure system will drag a cold front
across Lake Michigan this evening into tonight. The front will
bring showers and storms to the area this evening through the
overnight hours, some of which may be severe.

As moisture increases today, for will be a concern. The fog is
expected to develop in the north this morning and spread southward
tonight. The offshore winds should confine the fog that develops
to the open waters.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Cronce
Tonight/Wednesday and Aviation/Marine...Patterson
Wednesday Night through Tuesday...CMiller
Hazardous weather outlook, Jun 2, 1:36 PM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
136 PM CDT Tue Jun 2 2020

WIZ046-047-051-052-056>060-062>072-031845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
136 PM CDT Tue Jun 2 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Near record or record high temperatures in the low 90s are
expected this afternoon, resulting in heat index values in the mid
to upper 90s.

Thunderstorms are expected to move into central and southern
Wisconsin this evening. Along with frequent lightning, strong
winds and large hail will be possible, with a few wind gusts to 70
MPH. The primary period of concern for southern Wisconsin will be
between 8 PM and Midnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There are additional chances for thunderstorms Thursday night
into Friday, and small chances again on Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

LMZ643>646-031845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
136 PM CDT Tue Jun 2 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to impact the nearshore waters late
this evening into the overnight hours. Frequent lightning, hail, and
winds in excess of 50 knots are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances return Thursday night into Friday, with
small chances again Sunday and Monday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-031845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
136 PM CDT Tue Jun 2 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to move across Lake Michigan late this
evening into the overnight hours. Frequent lightning, hail, and
winds in excess of 50 knots are possible.

Patchy fog is possible across the central and northern portions of
the lake through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The threat for dense fog will continue into Wednesday morning.

Thunderstorm chances return Thursday night into Friday, with
small chances again Sunday and Monday.

www.weather.gov/mkx

In the hours before

Local storm report, Jun 2, 7:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     KINGSTON                43.69N 89.13W
06/02/2020  M60 MPH          GREEN LAKE         WI   EMERGENCY MNGR

&&

WOOD
Local storm report, Jun 2, 8:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     6 WNW SPRING GREEN      43.21N 90.19W
06/02/2020  M59 MPH          SAUK               WI   ASOS

            LONE ROCK AIRPORT ASOS MEASUREMENT.

&&

WOOD
Local storm report, Jun 2, 8:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     PARDEEVILLE             43.53N 89.30W
06/02/2020  M65 MPH          COLUMBIA           WI   TRAINED SPOTTER

            60 TO 65 MPH GUSTS IN PARDEEVILLE.

&&

WOOD
Local storm report, Jun 2, 8:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
819 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     7 NW PORTAGE            43.63N 89.56W
06/02/2020  M67 MPH          COLUMBIA           WI   MESONET

&&

WOOD
Local storm report, Jun 2, 8:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
822 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     ENDEAVOR                43.71N 89.47W
06/02/2020                   MARQUETTE          WI   FIRE DEPT/RESCUE

            SIGNIFICANT AMOUNT OF TREES DOWN IN THE
            ENDEAVOR AREA. TIME ESTIMATED FROM RADAR.

&&

WOOD
Local storm report, Jun 2, 8:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 PM CDT TUE JUN 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND DMG     MARQUETTE               43.74N 89.14W
06/02/2020                   GREEN LAKE         WI   BROADCAST MEDIA

            2 FOOT DIAMETER TREES KNOCKED DOWN. BRANCHES
            BROKE AND BROKE OUT REAR WINDOW OF MINIVAN.
            TIME ESTIMATED FROM RADAR.

&&

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:06 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk54 min
Jun 2, 7:12 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette63 min
Jun 2, 7:51 PM CDTSevere Thunderstorm WarningMKXFond du Lac39 min
Jun 2, 7:57 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Waukesha63 min
Jun 2, 8:03 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake57 min
Jun 2, 8:06 PM CDTSevere Thunderstorm WarningMKXDane, Iowa54 min
Jun 2, 8:34 PM CDTSpecial Marine WarningMKX116 min
Jun 2, 8:39 PM CDTSpecial Weather StatementMKXGreen, Lafayette, Rock66 min
Jun 2, 8:44 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington61 min
Jun 2, 8:47 PM CDTSpecial Weather StatementMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha73 min
Jun 2, 8:54 PM CDTSpecial Marine WarningMKX2 hr
Jun 2, 9:26 PM CDTSevere Thunderstorm WarningMKXSheboygan19 min
Jun 2, 9:33 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine, Walworth57 min
Jun 3, 12:52 AM CDTSpecial Weather StatementMKXGreen, Lafayette53 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.